# SDR USAA2012100100025

- Difficulty date: September 29, 2012
- Submitted: October 3, 2012
- Operation: Air carrier
- Aircraft: N406US
- Make and model: Boeing 737401
- Aircraft serial: 23876
- Aircraft time: 65,689 hours, 44,175 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RON VISIT - CRACK ON FUSELAGE SKIN AT BS 940, S21L.  REPAIRED FUSELAGE SKIN AT BS 940, S21L IAW EA 104307.
